# SDR DALA2018090405406

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 28,979 hours, 15,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN MID CABIN (ROW 14) THAT FACES AFT IS NOT ILLUMINATED. REPLACED SIGN LIGHT PANEL.
